# SDR 6CBA2021011921205

- Difficulty date: January 19, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N493AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1493
- Aircraft time: 5,632 hours, 5,212 cycles
- Engine: Pwc PT6A67P
- Engine time: 5,439 hours, 5,008 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Prop Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM: DURING CLIMB ON FLIGHT FROM KPSM TO KTEB, THE FLIGHT CREW REPORTED "PROP DEICE FAIL IN FLIGHT".  THE CREW REPORTED AN EMERGENCY AND DIVERTED TO KPSM WHERE THEY LANDED SAFELY WITHOUT INCIDENT.  RESOLUTION: THE MAINTENANCE CREW IN KPSM COMPLIED WITH THE FOLLOWING.  INSPECTED PROPELLER BRUSH BLOCK WEAR, IAW HARTZELL CMM 30-60-81, BRUSH WEAR WITHIN LIMITS.  CHECKED RESISTANCE OF THE PROP DE-ICE BOOTS, IAW HARTZEL DE-ICING SYTEMS CMM- 30-61-80.  NO DEFECTS NOTED.  FOUND THE DEICE LEAD RING TERMINALS AT BLADE NR 4 LOOSE WITH A FLUCTUATING RESISTANCE.  CLEANED AND TIGHTENED HARDWARE.  RAN AIRCRAFT AT -2*C FOR 30 MINUTES WITH NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD.
